Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Diabetic, on insulin, have frequent urination at night. Advised TVR surgery. Guidance?

My name is Kanwal, 60 years diabetic 2 for the last 12 years and on Insulin . My doctor has adviced to go for Surgery TVR or may be IVR as my Uroflowmetry grapgh is not good due to my enlarged prostat problem( 51-41-39 mm & weighs 43.3 gms) . I have taken Rapilif 8 & Alfatam D for the last 8 days as recommended by my doctor. Previously I was having Flotral M for the last 1 year. I have to go for urine 3-4 times in night. Pls advice.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You are 60 years old and known diabetic.You have a nocturnal frequency of maturation and your ultra sound scanning shows Enlarged Prostate of the size of 43 gms.You have been taking medication for the same but this is not a permanent solution Please go ahead as suggested by your Dr for TUR.This is very safe procedure and will definitely improve the quality of your life.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor